# SDR SWIA202157731

- Difficulty date: April 16, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 41,565 hours, 36,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOOR LANDING PLATE HAS SEVERAL AREAS OF CORROSION ALONG TOP SURFACE.     (FILED CLOSED)     REMOVED AND REPLACED CARGO COMPARTMENT FLOOR LANDING PLATE IN REF TO SRM 51-42-06 AND 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED M-337.
